The Expectational Stability of Walrasian Equilibria
Download full text from publisherTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Other versions of this item:
- Balasko, Yves, 1994. "The expectational stability of Walrasian equilibria," Journal of Mathematical Economics, Elsevier, vol. 23(2), pages 179-203, March.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Atsushi Kajii, "undated".
"The Sequential Regularity of Competitive Equilibria and Sunspots,"
Penn CARESS Working Papers
e2d9482c0b44fc6a481e83aae, Penn Economics Department.
- Atsushi Kajii, "undated". ""The Sequential Regularity of Competitive Equilibria and Sunspots''," CARESS Working Papres 95-11, University of Pennsylvania Center for Analytic Research and Economics in the Social Sciences.
- Yves Balasko, 2007. "Out-of-equilibrium price dynamics," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 33(3), pages 413-435, December.
- Kajii, Atsushi, 1998. "Sunspots and the Sequential Regularity of Competitive Equilibria," Journal of Economic Theory, Elsevier, vol. 78(1), pages 187-194, January.
- Ghosal, Sayantan, 2006. "Intertemporal coordination in two-period markets," Journal of Mathematical Economics, Elsevier, vol. 43(1), pages 11-35, December.
- Herings, P. Jean-Jacques, 1999.
"A note on 'stability of tatonnement processes of short period equilibria with rational expectations',"
Journal of Mathematical Economics,
Elsevier, vol. 32(3), pages 333-338, November.
- Herings, P.J.J., 1997. "A Note on "Stability of Tâtonnement Processes of Short Period Equilibria with Rational Expectations"," Discussion Paper 1997-110, Tilburg University, Center for Economic Research.
- Hens, Thorsten, 1997. "Stability of tatonnement processes of short period equilibria with rational expectations," Journal of Mathematical Economics, Elsevier, vol. 28(1), pages 41-67, August.
- Zhou, Yuqing, 1997. "Genericity Analysis on the Pseudo-Equilibrium Manifold," Journal of Economic Theory, Elsevier, vol. 73(1), pages 79-92, March.
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gen:geneem:93.09. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (). General contact details of provider: http://www.unige.ch/gsem/dsec/index.html .
We have no references for this item. You can help adding them by using this form .